- Adults and children 12 years of age and over: take 2 tablets every 4 hours, not to exceed 6 doses (12 tablets) in 24 hours, or as directed by a doctor.
- Children 6 to under 12 years of age: take 1 tablet every 4 hours, not to exceed 5 doses (5 tablets) in 24 hours, or as directed by a doctor.
- Children under 6 years of age: consult a doctor.
- This may cause drowsiness, do not drive or operate machinery.
- Inappropriate use of this medicine has the potential to cause liver toxicity or severe liver damage. Do not exceed the stated dose. Do not take with any other drug containing paracetamol unless advised by a healthcare professional.
- Keep this drug out of reach of children.
- Product images are for illustrative purposes only. Actual product may vary.
- See packaging for further details.
These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease. Anyone currently under medication should consult their physician before taking any health supplements.